Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 181, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 15, 2019, 12:29 AM CDT for Barber County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2019, 12:29 AM CDT (05:29 UTC)
- Expired
- Jun 15, 2019, 1:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Barber County, KS
The radar
The Vance AFB radar (KVNX), 65 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 9:50 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2488 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1809 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
853 WUUS53 KDDC 150529 SVRDDC KSC007-150615- /O.NEW.KDDC.SV.W.0181.190615T0529Z-190615T0615Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Dodge City KS 1229 AM CDT Sat Jun 15 2019 The National Weather Service in Dodge City has issued a * Severe Thunderstorm Warning for... Southern Barber County in south central Kansas... * Until 115 AM CDT. * At 1229 AM CDT, a severe thunderstorm was located near Hardtner, moving east at 45 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Kiowa, Hardtner and Hazelton. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3700 9897 3733 9883 3721 9835 3700 9835 TIME...MOT...LOC 0529Z 284DEG 41KT 3710 9867 HAIL...<.75IN WIND...60MPH $$ GERARD
2 follow-up statements
849 WWUS53 KDDC 150554 SVSDDC Severe Weather Statement National Weather Service Dodge City KS 1254 AM CDT Sat Jun 15 2019 KSC007-150615- /O.CON.KDDC.SV.W.0181.000000T0000Z-190615T0615Z/ Barber KS- 1254 AM CDT Sat Jun 15 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR SOUTHEASTERN BARBER COUNTY... At 1254 AM CDT, a severe thunderstorm was located near Hazelton, moving east at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Kiowa, Hardtner and Hazelton. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3700 9886 3726 9858 3721 9835 3700 9835 TIME...MOT...LOC 0554Z 285DEG 36KT 3703 9840 HAIL...<.75IN WIND...60MPH $$ GERARD
686
WWUS53 KDDC 150609
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
109 AM CDT Sat Jun 15 2019
KSC007-150619-
/O.EXP.KDDC.SV.W.0181.000000T0000Z-190615T0615Z/
Barber KS-
109 AM CDT Sat Jun 15 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARBER COUNTY
WILL EXPIRE AT 115 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Kansas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Dodge City.
LAT...LON 3700 9886 3726 9858 3721 9835 3700 9835
TIME...MOT...LOC 0609Z 284DEG 41KT 3699 9821
$$
GERARDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 12:00 AM CDT, 29 minutes earlier.
Area forecast discussion, Jun 15, 12:00 AM CDT, 29 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1200 AM CDT Sat Jun 15 2019 ...updated aviation... .UPDATE... Issued at 715 PM CDT Fri Jun 14 2019 Increased pops into the likely category for most zones through midnight. The supercell potential is decreasing rapidly, as MCS generation begins, a bit further west than expected. Damaging bow echo entering Scott county at 7:15 pm will thrive and accelerate through the northern and northeast zones for the next several hours. Given dewpoints well into the 60s ahead of this bowing complex, damaging wind gusts in excess of 70 mph are a real threat as the complex encounters increasing instability. A new severe thunderstorm watch is expected to be needed for the remaining eastern zones eventually this evening. && .SHORT TERM...(This afternoon through Saturday night) Issued at 1200 PM CDT Fri Jun 14 2019 Instability will continue to increase rapidly through this afternoon as moisture advection continues, with surface dewpoints in the lower to mid 60s at most locations. Expect CAPE to continue to mount beneath a warm elevated mixed layer through this afternoon. As such, expect SW KS to remain convection free through about 4 pm, when storms will enter the western zones. With CAPE already cresting 3000 J/kg across the SW zones as of 11 am, values of 4000-5000 are expected late this afternoon prior to convection. SPC has upgraded wind/hail probabilities to an enhanced risk as of the late morning update. All indications suggest that scattered supercells will initiate near the CO/KS border near 4 pm. Shear and CAPE will support supercells during the first hours of convective evolution, with large hail likely. High instability will support hail to the size of baseballs with any discrete supercell through 7 pm, primarily west of US 83. Starting around 7 pm, MCS genesis will begin across the central CWA, with hail size diminishing and the wind threat increasing. Damaging wind gusts of 60-70 mph are likely from any line segments across central/eastern zones through this evening. Storms should proceed quick enough to avoid significant hydrology issues, but will watch closely with moist topsoils at many locations. Included large hail and damaging wind in the grids for all zones this evening. Being a Friday night in the early summer, there are many outdoor recreational activities that will likely be impacted by these storms this afternoon and evening. Remember, you don't need a tornado for a thunderstorm to threaten life and property. Large hail, damaging winds and lightning are very real threats to those without available indoor shelter. Subsidence behind the expected thunderstorm complex will clear the sky and supply a light northerly wind shift by sunrise Saturday. Much of daylight Saturday will be dry, as the atmosphere recovers from the thunderstorm complex. Eventually CAPE will rebuild by late afternoon, particularly south and east of Dodge City, with CAPE as high as 5000 J/kg near Medicine Lodge. Again, much of this energy will likely remained capped through at least 4 pm. If a storm can initiate in this SE zone environment 4-7 pm Sat, then supercells with very large hail are likely. 12z NAM and model consensus shows convection redeveloping west of SW KS by 7 pm Saturday, before progressing into the western zones as another MCS with heavy rain and damaging winds Saturday evening. ECMWF has shown great consistency showing strong MCS generation across the southern/SE zones late Saturday, and now shorter range models are showing similar solutions. Strong winds and flooding issues will be concerns through Saturday night/early Sunday morning. .LONG TERM...(Sunday through Friday) Issued at 140 PM CDT Fri Jun 14 2019 Active convective pattern will continue Sunday through Tuesday night, with periods of showers and thunderstorms. Shortwave that will help initiate and organize Saturday's severe thunderstorms is progged to be east of SW KS, or at least progressing east of SW KS, by late Sunday. Subsidence behind this feature should induce a relative minimum in convective coverage Sunday afternoon/night, with most activity east of SW KS. 12z ECMWF suggests this, with support from extended 12z NAM. Still, at least chance category pops are warranted, especially SE zones. Additional rounds of showers and thunderstorms are expected Monday through Tuesday night. At least chance category pop grids from the NBM are warranted and accepted. Temperatures will change little Sunday through Tuesday, with highs in the upper 70s and lower 80s, and lows in the upper 50s to lower 60s. 12z ECMWF shows rain chances dwindling late next week, Thursday and Friday, along with warmer afternoon temperatures. This follows the NBM trends and the 12z MEX guidance, with high temperatures by Friday afternoon near 90. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1200 AM CDT Sat Jun 15 2019 VFR is expected through TAF pd. Storms will continue to move east of the terminals through the overnight. Storm activity looks to be on the late side for Saturday evening and will leave out of TAFs for now. Winds will be fairly light and variable. && .PRELIMINARY POINT TEMPS/POPS... DDC 62 88 61 80 / 70 20 40 30 GCK 59 88 58 81 / 70 20 50 30 EHA 58 86 57 77 / 30 30 50 30 LBL 60 87 59 78 / 50 20 40 30 HYS 61 88 61 81 / 70 20 30 20 P28 65 89 64 84 / 50 10 40 40 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Turner SHORT TERM...Turner LONG TERM...Turner AVIATION...Sugden
Hazardous weather outlook, Jun 14, 1:53 AM CDT, 22 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 153 AM CDT Fri Jun 14 2019 KSZ030-031-043>046-061>066-074>081-084>090-151200- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 153 AM CDT Fri Jun 14 2019 /1253 AM MDT Fri Jun 14 2019/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Afternoon and evening storms are expected once again with activity developing out west across eastern Colorado and then spreading east across Kansas through the evening. It is unclear how storm evolution will pan out. Should there be more supercells rather than line segments, than hail of 1.5 to 2.5 inches will be possible. If the activity is less supercellular and more into lines, then outflow winds of 60 to 70 mph would be the main hazard with some smaller sized hail. Day 1 Hazards ------------- * Hail: Limited risk * Thunderstorm wind damage: Limited risk * Lightning: Limited risk * Excessive heat: Limited risk * Non-thunderstorm wind: Limited risk .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Days 2-7 Discussion ------------------- There will be bouts of storm activity during this period. Some of the storms may be strong to severe with hail and wind as the primary threats. Exact storm specifics will be not be resolvable until the day of said activity. Days 2-7 Hazards ---------------- * Saturday - Lightning: Elevated risk - Severe thunderstorm: Elevated risk * Sunday - Lightning: Limited risk * Monday - Lightning: Elevated risk * Tuesday - Lightning: Elevated risk * Wednesday - Lightning: Limited risk * Thursday - Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed for the evening. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Local storm report, Jun 14, 10:11 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1011 PM CDT FRI JUN 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TSTM WND GST HAYS REGIONAL AIRPORT 38.84N 99.27W
06/14/2019 M56 MPH ELLIS KS AWOS
&&
LEESpecial weather statement, Jun 14, 10:16 PM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1016 PM CDT Fri Jun 14 2019
KSZ066-079>081-150400-
Pratt KS-Stafford KS-Kiowa KS-Edwards KS-
1016 PM CDT Fri Jun 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR KIOWA...NORTHWESTERN BARBER...
SOUTHWESTERN STAFFORD...SOUTHERN EDWARDS AND WESTERN PRATT COUNTIES
UNTIL 1100 PM CDT...
At 1015 PM CDT, Doppler radar was tracking a strong thunderstorm near
Centerview, moving east southeast at 40 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Pratt, Kinsley, Greensburg, Haviland, Cullison, Byers, Fellsburg,
Hopewell, Wellsford, Croft, Centerview, Trousdale and Belvidere.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Kansas.
LAT...LON 3747 9898 3747 9901 3743 9901 3740 9904
3763 9955 3793 9951 3781 9868
TIME...MOT...LOC 0315Z 282DEG 36KT 3779 9936
GERARDSpecial weather statement, Jun 14, 10:45 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1045 PM CDT Fri Jun 14 2019
KSZ065-066-079-150430-
Stafford KS-Pawnee KS-Edwards KS-
1045 PM CDT Fri Jun 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PAWNEE...STAFFORD...
SOUTHEASTERN RUSH...EAST CENTRAL EDWARDS AND NORTHEASTERN PRATT
COUNTIES UNTIL 1130 PM CDT...
At 1043 PM CDT, Doppler radar was tracking a line of strong
thunderstorms from near Ash Valley to near Trousdale, moving east at
40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Larned, St. John, Stafford, Macksville, Hudson, Belpre, Seward,
Radium, Zenith, Neola, Zook, Dillwyn and Frizell.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central and central Kansas.
LAT...LON 3783 9920 3835 9920 3835 9903 3826 9903
3826 9847 3782 9848
TIME...MOT...LOC 0343Z 269DEG 36KT 3806 9896
GERARDSpecial weather statement, Jun 14, 10:56 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1056 PM CDT Fri Jun 14 2019
KSZ078-080-087>089-150445-
Meade KS-Clark KS-Kiowa KS-Ford KS-Comanche KS-
1056 PM CDT Fri Jun 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FORD...SOUTHERN
KIOWA...SOUTHEASTERN MEADE...COMANCHE AND CLARK COUNTIES UNTIL 1145
PM CDT...
At 1055 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greensburg to near Protection to near
Englewood to 7 miles east of Forgan. Movement was southeast at 30
mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Ashland, Coldwater, Bucklin, Protection, Mullinville, Englewood,
Sitka, Wilmore, Clark State Lake, Lake Coldwater, Acres and
Buttermilk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Kansas.
LAT...LON 3721 10011 3764 9955 3738 9901 3700 9900
3700 10053
TIME...MOT...LOC 0355Z 314DEG 51KT 3754 9930 3723 9954 3701 9995 3693
10040
LOWESpecial weather statement, Jun 14, 11:06 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1106 PM CDT Fri Jun 14 2019
KSZ079>081-090-150500-
Pratt KS-Barber KS-Kiowa KS-Edwards KS-
1106 PM CDT Fri Jun 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIOWA...NORTHWESTERN
BARBER...NORTHEASTERN COMANCHE...SOUTHWESTERN STAFFORD...SOUTHEASTERN
EDWARDS AND PRATT COUNTIES UNTIL MIDNIGHT CDT...
At 1106 PM CDT, Doppler radar was tracking a strong thunderstorm near
Greensburg, moving east at 60 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Pratt, Greensburg, Haviland, Iuka, Preston, Sawyer, Cullison, Isabel,
Coats, Lake City, Sun City, Byers, Fellsburg, Hopewell, Wellsford,
Croft, Cairo, Centerview, Trousdale and Belvidere.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Kansas.
LAT...LON 3725 9873 3762 9951 3783 9937 3782 9846
3740 9846
TIME...MOT...LOC 0406Z 273DEG 52KT 3767 9921
LOWESpecial weather statement, Jun 14, 11:33 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1133 PM CDT Fri Jun 14 2019
KSZ089-090-150530-
Barber KS-Comanche KS-
1133 PM CDT Fri Jun 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA...BARBER AND
NORTHEASTERN COMANCHE COUNTIES UNTIL 1230 AM CDT...
At 1133 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sun City, moving east at 55 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Medicine Lodge, Kiowa, Hardtner, Sharon, Hazelton, Lake City, Sun
City and Aetna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Kansas.
LAT...LON 3700 9901 3738 9902 3739 9901 3740 9846
3739 9846 3738 9835 3700 9835
TIME...MOT...LOC 0433Z 273DEG 49KT 3730 9891
LOWEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:28 PM CDT | Special Weather Statement | DDC | Hamilton, Stanton | 62 min |
| Jun 14, 7:44 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Lane, Scott | 46 min |
| Jun 14, 7:52 PM CDT | Special Weather Statement | DDC | Morton | 38 min |
| Jun 14, 7:57 PM CDT | Special Weather Statement | DDC | Kearny | 33 min |
| Jun 14, 8:11 PM CDT | Special Weather Statement | DDC | Kearny | 49 min |
| Jun 14, 8:15 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Morton, Stanton, Stevens | 45 min |
| Jun 14, 8:29 PM CDT | Severe Thunderstorm Warning | DDC | Finney | 46 min |
| Jun 14, 8:36 PM CDT | Special Weather Statement | DDC | Hodgeman, Ness | 39 min |
| Jun 14, 8:41 PM CDT | Special Weather Statement | DDC | Haskell | 49 min |
| Jun 14, 8:53 PM CDT | Special Weather Statement | DDC | Ellis, Trego | 67 min |
| Jun 14, 8:58 PM CDT | Special Weather Statement | DDC | Gray | 47 min |
| Jun 14, 8:58 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Seward, Stevens | 47 min |
| Jun 14, 9:03 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman | 57 min |
| Jun 14, 9:21 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Hodgeman | 54 min |
| Jun 14, 9:25 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade | 50 min |
| Jun 14, 9:27 PM CDT | Special Weather Statement | DDC | Seward | 48 min |
| Jun 14, 9:55 PM CDT | Special Weather Statement | DDC | Ellis | 35 min |
| Jun 14, 10:00 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Ness, Pawnee, Rush, Stafford | 40 min |
| Jun 14, 10:08 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Meade | 52 min |
| Jun 14, 10:16 PM CDT | Special Weather Statement | DDC | Edwards, Kiowa | 44 min |
| Jun 14, 10:18 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 42 min |
| Jun 14, 10:33 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 42 min |
| Jun 14, 10:45 PM CDT | Special Weather Statement | DDC | Stafford | 45 min |
| Jun 14, 10:56 PM CDT | Special Weather Statement | DDC | Clark, Comanche | 49 min |
| Jun 14, 11:06 PM CDT | Special Weather Statement | DDC | Kiowa, Pratt | 54 min |
| Jun 14, 11:33 PM CDT | Special Weather Statement | DDC | Barber | 57 min |
| Jun 14, 11:38 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Pratt | 52 min |
| Jun 15, 12:06 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 39 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.